# SDR SWAA030024

- Difficulty date: January 6, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N705SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27839
- Aircraft time: 17,349 hours, 10,881 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bushing
- Part number: BACB28AK04
- Condition: Worn
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, SWA SI 11075, RT ELEVATOR TAB FAILED FREE PLAY CHECK.  REMOVED AND REPLACED HARDWARE AND BUSHING AT NR 1 HINGE ATTACH POINT PER MM.
